# SDR SWAA2022051205732

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 12,423 hours, 6,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMP SEAT FLASHLIGHT INOP. / [01] OK TO CONTINUE PER MEL 25-12-01 SP1B.  PUSH TO TEST ALL AFT F/A EMERGENCY FLASHLIGHTS IAW AMM 25-64-00 TESTS OK
